On the Brauer monoid of S 3 .

Aljouiee, Abdulla

Lobachevskii Journal of Mathematics (2004)

  • Volume: 14, page 3-16
  • ISSN: 1995-0802

How to cite


Aljouiee, Abdulla. "On the Brauer monoid of .." Lobachevskii Journal of Mathematics 14 (2004): 3-16. <http://eudml.org/doc/233760>.

author = {Aljouiee, Abdulla},
journal = {Lobachevskii Journal of Mathematics},
keywords = {Brauer monoids; noncommutative polynomials},
language = {eng},
pages = {3-16},
publisher = {Maik Nauka/Interperiodica (Pleiades Publishing); Springer, New York},
title = {On the Brauer monoid of .},
url = {http://eudml.org/doc/233760},
volume = {14},
year = {2004},

AU - Aljouiee, Abdulla
TI - On the Brauer monoid of .
JO - Lobachevskii Journal of Mathematics
PY - 2004
PB - Maik Nauka/Interperiodica (Pleiades Publishing); Springer, New York
VL - 14
SP - 3
EP - 16
LA - eng
KW - Brauer monoids; noncommutative polynomials
UR - http://eudml.org/doc/233760
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.